Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I’ve been diagnosed with moderate plaque psoriasis and I’ve been coping with the condition more or less successfully for years without using imuno suppressant drugs, but after I started experiencing horrible side effects from steroids, my dermatologist convinced me to try with Stelara. I thought the worst part would be having to inject yourself daily, but I think I’m used to pain so much that I don’t even notice the needle anymore. What is bothering me, though, is that for the last few days I’ve started to have symptoms of cold – runny nose, my throat is kind of itchy but I don’t think I have fever. I’ve already called my doctor, but still didn’t receive any date for an appointment and now I don’t know if I should go to ER or not, or if this is normal to experience when you’re on imuno suppressant meds?

Loading...

Hello,

Are you sure you meant injecting yourself daily with Stelara or Enbrel? As far as I know Stelara injections are taken a few months apart.

Either way, if you are taking any of these two medications, the reaction you’re experiencing might be just cold – your immune system is weakened by these medications, so you have to try to get that doctor’s appointment just to make sure if you need any special treatment for this infection, or will your immune system still manage to fight it off. But if you notice any sudden change or worsening of the symptoms, than it might be smart to go to the ER, just make sure to let them know which medication are you taking.

Wish you all the best,

Nicole

Reply

Loading...